# SDR SWAA2021120142253

- Difficulty date: November 9, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TRACK AT AFT CARGO BAY RBL 14 WL 156 BS 727C, & 767.  EVALUATED CRACKS ON CARGO TRACK,  FOUND CRACK LENGTHS TO BE 0.150. MAX ALLOWABLE IS 0.10. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.   REMOVED ACB CARGO TRACK IAW SRM 51-40-02-0G-0.   LOCATED DRILLED AND DEBURRED NEW ACB CARGO TRACK,  IAW SRM 51-40-05-0G-0 AND DWG 146A7500. INSTALLED NEW ACB CARGO TRACK IAW SRM 51-40-02-0G-0 AND DWG 146A7500.  FABRICATED REPAIR PARTS FOR SPLICE REPAIR IAW SRM 53-00-53-2R-3 AND EA 21-153-03390-WIP1. INSTALLED SPLICE REPAIR IAW SRM 53-00-53-2R-3 AND EA 21-153-03390-WIP1.  ACCOMPLISHED SPLICE REPAIR BETWEEN BS 755 AND 759 PER EA 21-153-03390.
